# SDR SWAA060308

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 30,078 hours, 25,058 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 172509
- Condition: Seized
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE SMELL IN CABIN.  FOUND GASPER FAN WORN AND RECIRCULATION FAN SEIZED.  REMOVED AND REPLACED GASPER FAN AND RECIRCULATION FAN PER MM.
